MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006098
Medical Device Problem Codes Use of Device Problem (1670); Defective Device (2588); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Exact date of event is unknown, therefore first day of bsc aware month was selected.
 
Event or Problem Description
It was reported that, the emergency stop assembly is broken/damaged.Boston scientific has been unable to obtain additional information regarding the patient and procedure outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
G1: mfr site zip/post code: corrected.B5: describe event or problem: corrected.H6: device codes (2): corrected.The console was serviced onsite by a field service engineer (fse).The fse was unable to identify any damage with the emergency button.Upon investigation of the console, replacement of the key switch was recommended to resolve the issue.Therefore, an investigation conclusion code of cause traced to component failure was assigned to this investigation.The initial report was submitted in error with an incorrect imdrf device code a23 (use of device problem).The imdrf device code has been corrected.The manufacturer has reviewed all the information including investigation results and determined this event does not meet reporting criteria for the device in question.B3: exact date of event is unknown; therefore, first day of bsc aware month was selected.
 
Event or Problem Description
It was reported that, the emergency stop assembly is broken/damaged and the key switch is damaged.Boston scientific has been unable to obtain additional information regarding the patient and procedure outcome to date, despite good faith efforts.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21700668
Report Number2124215-2025-18547
Device Sequence Number8663792
Product Code GEX
UDI-Device Identifier07290109145990
UDI-Public(01)07290109145990(11)210601(10)439(21)439
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006098
Device Catalogue NumberGA-2006098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date07/16/2025
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown